# SDR DALA2023081706706

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 70,299 hours, 22,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS: G1A. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY PER B757 33-51 OPS CHK GOOD OK FOR SVC. (2921410)
